EconPapers    
Economics at your fingertips  
 

Details about Marwan M. Aloqeili

E-mail:

Access statistics for papers by Marwan M. Aloqeili.

Last updated 2017-07-09. Update your information in the RePEc Author Service.

Short-id: pal448


Jump to Journal Articles

Journal Articles

2014

  1. Restrictions and identification in a multidimensional risk-sharing problem
    Economic Theory, 2014, 56, (2), 409-423 Downloads

2005

  1. On the characterization of excess demand functions
    Economic Theory, 2005, 26, (1), 217-225 Downloads

2004

  1. The generalized Slutsky relations
    Journal of Mathematical Economics, 2004, 40, (1-2), 71-91 Downloads
 
Page updated 2017-09-30